# SDR FDEA201812283613

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 32,154 hours, 17,532 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FWD  MOUNT , FORWARD INBOARD ATTA  COMPLY WITH E..A. 6-5451-T0344330 REV NO.  POS. P1   EA. T6-5451-T0344330.  CORROSION REMOVAL OF OVER SIZE HOLE EA TO ADDRESS   REPAIR. EXCEDED MAX OVER SIZE HOLE PER SRM.
